# SDR SWIA201024168

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 17,265 hours, 14,907 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Jammed
- Location: Aileron
- Stage of operation: UK
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM JAMMED.  (FLT 6876)  REPLACED AILERON / RUDDER TRIM PANEL.
